# SDR R61A201710290796

- Difficulty date: October 11, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL FWD FUSELAGE WET AREA 53-10 LT FLOOR DOUBLER ( 9 HOLE ).   REMOVED AND REPLACED FWD FUSELAGE WET AREA LT FLOOR DOUBLER (9 HOLE) REF SRM 51-41-02 PN 170-12118-001.
